English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A noncommutative Bohnenblust-Spitzer identity for Rota-Baxter algebras solves Bogoliubov's recursion

MPS-Authors
/persons/resource/persons235194

Ebrahimi-Fard,  Kurusch
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ebrahimi-Fard, K., Manchon, D., & Patras, F. (2009). A noncommutative Bohnenblust-Spitzer identity for Rota-Baxter algebras solves Bogoliubov's recursion. Journal of Noncommutative Geometry, 3(2), 181-222. doi:10.4171/JNCG/35.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2710-E
Abstract
There is no abstract available